MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305918
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nurses reported that needles were leaking from the location where the needle meets the pink plastic.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key18535231
Report Number18535231
Device Sequence Number7588002
Product Code FMI
UDI-Device Identifier30382903059189
UDI-Public(01)30382903059189
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/22/2023
Report Date (Section F) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305918
Device Catalogue Number305918
Device Lot Number3206801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/22/2023